# SDR REXA2012110401555

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,780 hours, 22,655 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT 8505Q  FLIGHT 4285 MSP-YYZ ON APPROACH NOTED GEAR SLOW TO EXTEND AND WOULD NOT SHOW DOWN AND LOCKED.  NOTED BEFORE THIS ISSUE THAT HYD SYSTEM 3A CAUTION MESSAGE AND RAN THE QRH AND PRESSURE WAS OK.  UPON GEAR DOWN HAD HYD 3B CAUTION, SYSTEM 3 LOW PRESS CAUTION, NOSE DOOR WARNING, GEAR DISAGREE.  LANDING GEAR WAS EXTENDED MANUAL.  CREW DID DECLARE AN EMERGENCY AND AIRCRAFT WAS TOWED OFF RUNWAY PER CREW REQUEST.  SUSPECT POSSIBLE HYD LEAK FOR THIS ISSUE.  REMOVED AND REPLACED ACUSTIC FILTER REDOUSER AND O-RING IAW AMM 29-12-13.  LEAK CHECKS NORMAL AT THIS TIME.  PER MOC COMPLIED WITH SCENARIO NR 1 OF PA 05-018H BY PERFORMING OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM.  PERFORMED "6" EXTENSIONS AND RETRACTIONS WITH NO DEFECTS.  INSPECTED PUMPS 3A AND 3B FOR LEAKS.  NO LEAKS NOTED.  OPS CHECK GOOD AT THIS TIME.  OK FOR SERVICE.
